# SDR SWIA201024669

- Difficulty date: July 30, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 31,599 hours, 46,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS INOP.  (FLT 6650)  RELAMPED EMERGENCY LIGHT.
